Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Motrin used to calm upset stomach

My son threw up mucus and spit most of the night. And this morning he has been nursing ginger ale, and saltines. He is looking a lot better than he was last night.

But he has a headache. I want to give him something for that. So is IB or ACET better.

We have IB at home. But i don't want him to puke it up either

 
EttaMay

Asked by EttaMay at 9:51 AM on Aug. 21, 2010 in Kids' Health

Level 14 (1,798 Credits)
This question is closed.
Answers (12)
  • i hope he feels better maybe he has the stomich flu. usually it last a couple days but if he keeps trowing everything up you should take him to the doctor just to make sure he doesnt dehydrate. my 2 year old son had that not long ago and they had him on only popcycles and juice. he ws so happy that the doctor prescribe him popcycles lol but i think tylenol would be good for him. if that doesnt work than you can try giving him some moltrin i hope he feels better
    Alejandra10

    Answer by Alejandra10 at 6:35 PM on Aug. 21, 2010

  • Buy some acetominophen. Then, if he pukes it up, you can give IB as a last resort, but it's harder on the stomach.
    SWasson

    Answer by SWasson at 9:53 AM on Aug. 21, 2010

  • Normally I would say tylenol, motrin and company kinda hurts my stomach, but I think he should be ok. Liquid might be your best bet, it will absorb faster than tablets.
    WoodWitch

    Answer by WoodWitch at 9:54 AM on Aug. 21, 2010

  • I would buy some Tylenol. IB is none for upseting stomachs. I don't think I'd want to take the chance to make him more uncomfortable.
    Finkette

    Answer by Finkette at 9:59 AM on Aug. 21, 2010

  • Well so much for that..daddy just gave him tylenol...and no sooner than he finished chewing it...he puked it up. but he's up now watching hip hop harry, and playing NINTENDO
    EttaMay

    Comment by EttaMay (original poster) at 10:19 AM on Aug. 21, 2010

  • Ibuprofen is not for upset stomach and generally it will upset your stomach.

    I would suggest giving him something for the nausea......then once it has had time to kick in, I would give him some liquid tylenol. It may be easier on his Tummy.
    hsmominky

    Answer by hsmominky at 10:37 PM on Aug. 21, 2010

  • glad he's feelin a lil better
    mekarevell

    Answer by mekarevell at 10:13 AM on Aug. 27, 2010

  • bump
    san78

    Answer by san78 at 1:09 PM on Aug. 27, 2010

  • bump and gl
    san78

    Answer by san78 at 1:10 PM on Aug. 27, 2010

  • I would avoid any medicine as it is likely to irritate his stomache and could just prolong the vomiting. He is most likely having a headache for the same reason people get hungover- lack of hydration. Just keep pushing the liquids.
    ethans_momma06

    Answer by ethans_momma06 at 1:32 AM on Aug. 29, 2010